Ropinirole


#1
Just wondering if anybody has experienced weakness in their legs with ropinirole. I've been taking 1mg 3 times a day for well over a year as well as Azilect and Sinemet 62.5 mg 4 times a day but neuro advised that I increase ropinirole to 5mg in total. I increased the dose by 0.25 mg twice a day on 1 December and felt fine. On 4 December I started with a bladder infection, that's cleared up now with antibiotics. However for the last four or five days my legs have felt very weak, I thought at first it might have been the after effects of the infection but I'm beginning to wonder now if it could be the ropinirole. I'd be grateful to hear if anybody else had had similar experience.

#2
I used ropinirole for a few years in conjunction with sinemet and azilect. My doses were higher than you describe. I don't remember feeling leg weakness.

I expect you have read the coverage here and elsewhere about the damaging behavioural side effects that ropinirole can have in some people. It is (in my opinion)a fantastic drug if you can tolerate it. It is worth being aware of the potential pitfalls.

EF

#3
Hello Bluebarb.

I take ropinirole 10mg slow release, but nothing else. My biggest problem is a dystonic foot. Toes cramp tight, ankles swell, one foot purple the other yellow. My legs don't feel weak, more that they don't belong to me and I am just balancing on them! I find using an exercise bike helps. It gets my circulation going without the tiredness of actually walking longer distances.

I'm sorry I can't remember the name of them, but I have also been using those stretchy ribbon things to try and regain muscle loss in one leg. Sorry about the incoherence of all this, even less sleep than usual!

#4
mosie - have you taken your purple and yellow feet to the doctor? that sounds an alarming colour combination!

#5
Thanks for your replies. It's a really strange feeling, unlike anything I've experienced before. I think I'll stay on this dose for s while and see what happens before I increase again.
EF - thanks for the OCD warning - I had read about it on here and was initially reluctant to take any DAs but decided to give it a go. My family are aware of potential problems, particularly as the dose is increased.
Regards

#6
Hi turnip. No-one wants to know about my colour scheme. The GP says I think you should talk to the neuro about your meds, the neuro says you mustn't get into a panicky state where every little sniffle is Parky getting worse. I have always had low blood pressure and cycling away on my happiness machine evens out the shades.